# SDR ASAA2019090230605

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,050 hours, 8,821 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WE GOT A LEFT SIDE WINDOW OVERHEAT LIGHT. GROUNDED - YES. RAN QRH PROCEDURE, LIGHT WENT OUT. STAYED OUT FOR REMAINDER OF FLT.
